ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Denoising signals corrupted by chaotic noise

Manjunath, G and Ganesh, Sivaji S and Anand, GV (2010) Denoising signals corrupted by chaotic noise. In: Communications in Nonlinear Science and Numerical Simulation, 15 (12). pp. 3988-3997.

[img] PDF
number.pdf - Published Version
Restricted to Registered users only

Download (281Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/j.cnsns.2010.01.015

Abstract

We consider the problem of signal estimation where the observed time series is modeled as y(i) = x(i) + s(i) with {x(i)} being an orbit of a chaotic self-map on a compact subset of R-d and {s(i)} a sequence in R-d converging to zero. This model is motivated by experimental results in the literature where the ocean ambient noise and the ocean clutter are found to be chaotic. Making use of observations up to time n, we propose an estimate of s(i) for i < n and show that it approaches s(i) as n -> infinity for typical asymptotic behaviors of orbits. (C) 2010 Elsevier B.V. All rights reserved.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Keywords: Dynamical systems;Chaos;Topological dynamics;Nonlinear signal processing;Denoising
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Date Deposited: 22 Jul 2010 05:31
Last Modified: 19 Sep 2010 06:11
URI: http://eprints.iisc.ernet.in/id/eprint/30396

Actions (login required)

View Item View Item